# SDR UALA2013020400678

- Difficulty date: February 1, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 38,086 hours, 15,521 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 372
- Condition: Failed
- Location: Elac One
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 ELEVATOR PITCH FAULT DISPLAYED.   ATTEMPTED RESET OF ELAC 1 - NO JOY.  REPLACED ELAC 1,  SYSTEM CHECKS NORMAL AT THE GATE.
